# SDR GLBA2014011300369

- Difficulty date: January 13, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 34,800 hours, 44,580 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THE EMERGENCY DOOR CRACKED, 4C AT THE RT FWD ASSEMBLY, 1.125 INCHES IN LENGTH.  REPAIRED IAW EO 13-1900-52-001.
